# SDR WI5R20191219001

- Difficulty date: December 19, 2019
- Submitted: December 19, 2019
- Operation: General aviation
- Aircraft: N414KU
- Make and model: Cessna 525C
- Aircraft serial: 0175
- Engine: Wilint FJ444A
- Engine time: 1,138 hours, 1,308 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW39236
- Condition: Fractured
- Location: Ip
- Part time: 1,138 hours, 1,308 cycles
- Component: Engine, Wilint
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF AND CLIMB, SPARKS WERE REPORTED COMING FROM THE TAILPIPE. FIELD BORESCOPE INVESTIGATION IDENTIFIED A MISSING 3RD STAGE IP ROTOR BLADE.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT THREE OF THE 3RD STAGE IPC ROTOR BLADES WERE MISSING.
